# SDR R61A202101150050

- Difficulty date: January 13, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 18,193 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011200
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,193 hours, 12,154 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHT NR 2 INOPERABLE.  R & R FWD LT EMERGENCY LIGHT BATTERY, IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.
